Vol. 69, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On spaces which have a closure-preserving cover by finite sets

Yukinobu Yajima

Vol. 69 (1977), No. 2, 571–578
Abstract

The purpose of the present paper is to give a characterization of spaces which have a closure-preserving cover by finite sets, in terms of hereditary metacompactness and generalized σ-discreteness. Several results with respect to spaces which have a closure-preserving cover by finite sets can be deduced easily from our characterization. Moreover, we can conclude more easily from it whether or not a given space has such a cover.

Mathematical Subject Classification 2000
Primary: 54D20
Milestones
Received: 31 May 1976
Revised: 17 November 1976
Published: 1 April 1977
Authors
Yukinobu Yajima